Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have kidney stone. Getting tingling sensation. Why am I having fluctuating blood pressure?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2004
Answered : 182 Questions
I have a large stone in my left kidney getting this out.My blood pressure can be 166/84 in the morning and At night after a walk 123/78,this was todays one.Can be lower blood pressure in morning sometimes.Have had high blood pressure for while etc 150/90,but got my weight down and blood pressure came down.
What has happen lately is that I get tingling in my fingers at night in bed and during the day tingling in my left leg.What do you think this is?What do you suggest I do?
Posted Sun, 2 Dec 2012 in Hypertension and Heart Disease
Answered by Dr. Biswajit Dash 2 hours later

I understand that you have got high blood pressure which fluctuates and now you are getting tingling sensation over your extremities. You also have a kidney stone in your left kidney. Do you have diabetes?

Blood pressure in a normal individual can vary from time to time, even on the same day, since it depends on many XXXXXXX factors and external environment as well. The tingling sensation you are getting may be the part of the spectrum of peripheral neuropathy seen among hypertensive and diabetic persons. It can be relieved by taking few vitamins like vitamin B6, B1 and vitamin B12.

So always try to control your blood pressure and also do a blood sugar testing.

I could not exactly understand what you said regarding the management of kidney stone.
Hope I have answered your query. Let me know if I can assist you further.

Bye, take care

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor